# SDR UALA2011042902105

- Difficulty date: April 29, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 62,875 hours, 9,016 cycles
- Engine: Pwa PW40903
- Engine time: 54,817 hours, 7,937 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Part time: 54,817 hours, 7,937 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FOUND MOST HPC STAGE 13 & 15 BLADES WITH L/E IMPACT DAMAGE EXCEEDING LIMITS.  EXCEED LIMITS IN AREAS 'A','B','C' AND 'E' THAT ARE ALLOWED.  REQUIRES ENG CHANGE.  REMOVED NR 2 ENG.  THIS IS PRECAUTIONARY DUE TO ECM PARAMETER SHIFT.  IF CAN CONTINUE IN SERVICE AT REDUCED INSPECT INTERVAL, UPDATE CALLOUT EC4001 AND-OR EC4011 WITH INTERVAL AND FINDINGS.  IF HPT OK, BORESCOPE HPC COMPRESSOR BLADES STG 5, 6, 7, 9, 11, 13.  IF IN LIMITS BUT EVIDENCE OF IMPACT, BORO ALL STAGES HPC.  DMG LESS THAN ABOUT 0.1 INCH DEEP MAY BE ON-WING BLENDABLE, CONTACT SFOPI FOR RPR 72-00-00 RU06.  FOUND HPT BLADE AND HPC 13 AND 15 WITH DAMAGE THAT EXCEED THE MM LIMITS. PER OPBLM. NO NEED TO CONTINUE WITH THE REST OF THE COMPRESSOR BORESCOPE.  ENG CHANGE REQUIRED.
